# SDR AALA20111205MIA01

- Difficulty date: December 5, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 24,054 hours, 2,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 20C SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 20C SEAT MOUNTED EMERGENCY LIGHT, OPS CHECKS NORMAL.
